Pacific Journal of Mathematics

Flow under a function and discrete decomposition of properly infinite $W^{\ast}$-algebras.

W. J. Phillips

Article information

Source
Pacific J. Math., Volume 114, Number 1 (1984), 221-234.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102708980

Mathematical Reviews number (MathSciNet)
MR755491

Zentralblatt MATH identifier
0593.46057

Subjects
Primary: 46L55: Noncommutative dynamical systems [See also 28Dxx, 37Kxx, 37Lxx, 54H20]

Citation

Phillips, W. J. Flow under a function and discrete decomposition of properly infinite $W^{\ast}$-algebras. Pacific J. Math. 114 (1984), no. 1, 221--234. https://projecteuclid.org/euclid.pjm/1102708980


Export citation

References

  • [1] W. Ambrose, Representation of ergodicflows, Annals of Math., 42 (1941), 723-739.
  • [2] W. Ambrose and S. Kakutani, Structure and continuity of measurable flows, Duke Math. I, 9 (1942), 25-42.
  • [3] A. Connes, Une classification des facteurs de type HI, Ann. Scient. Ec. Norm. Sup. 4e seriet.,6(1973), 133-252.
  • [4] A. Connes and M. Takesaki, The flow of weights on factors of type HI, Tohoku Math. J., 29 (1977).
  • [5] S. Kakutani, Induced measure preserving transformations, Proc. Imp. Acad. Tokyo, 19 (1943), 635-641.
  • [6] I. Kubo, Quasiflows, Nagoya Math. J., 35 (1969), 1-30.
  • [7] M. B. Landstad, Duality theory for covariant systems, Trans. Amer. Math. Soc, 248 (1979), 223-267.
  • [8] M. Takesaki, Duality for crossed products and the structure of von Neumann algebras of type III, Acta Math., 131 (1973), 249-310.